Stanisława Kanas

Professor
Department of Mathematics
Rzeszow University of Technology, Maria Curie-Skłodowska University
E-mail: skanas@prz.edu.pl
Page: http://skanas.sd.prz.edu.pl/

 

Fields of interest:

Complex Analysis,

especially Geometric Functions Theory,

Special Functions,

Harmonic Functions,

Subordinations,

Integral Operators and Convolution

 

Recent publications:

S. Kanas:
“Podstawy ekonomii matematycznej“,
PWN Warszawa, (2011) (Fundamental Methods of Mathematical Economics).

S. Kanas and T. Sugawa:
“Sharp norm estimate of Schwarzian derivative for a class of convex functions”,
Ann. Polon. Math. 101.1, (2011), pp. 75-86.

S. Kanas and J. Orłowska-Puzio:
“Sharp distortion theorems for some subclass of close-to-convex functions”, 
Appl. Math. Comput. 218, (2011), pp. 843-850.

S. Kanas and H. E. Darwish:
“Fekete-Szego problem for starlike and convex functions of complex order”,
Appl. Math. Letters, 23,  (2010), pp. 777-782.

S. Kanas:
“Norm of pre-schwarzian derivative for the class of k-uniformly convex and k-starlike functions”,
Appl. Math. Comput. 215, (2009), pp. 2275-2282,

S. Kanas:
“Subordinations for domains bounded by conic sections”,
Bull. Belg. Math. Soc. Simon Stevin 15, (2008), pp. 1-10.

S. Kanas and T. Sugawa:
“Strong starlikeness for a class of convex functions”,
J. Math. Anal. Appl., 336, (2007), pp. 1005-1017.

S. Kanas and T. Sugawa:
“On conformal representation of the interior of an ellipse”,
Ann. Acad. Sci. Fenn. Math. 31, (2006), pp. 329-348.

S. Kanas:
“Differential subordination related to conic sections”,
J. Math. Anal. Appl. 317(2), (2006), pp. 650-658.

S. Kanas and T. Sugawa:
“Strong starlikeness and strong convexity”,
RIMS Kokyuroku 1470, Kyoto University 2006, pp. 1-10.